UM

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Adaptive Fuzzy Asymptotic Control of MIMO Systems With Unknown Input Coefficients Via a Robust Nussbaum Gain-Based Approach Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2017,Volume: 25,Issue: 5,Page: 1252-1263
Authors:  Chen, Ci;  Liu, Zhi;  Xie, Kan;  Liu, Yanjun;  Zhang, Yun;  Chen, C. L. Philip
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Adaptive fuzzy control  asymptotic control  multiple input multiple output (MIMO) nonlinear system  unknown control direction